# SDR ASAA2019083130602

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 37,205 hours, 12,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER EXIT LT NEAR ROW 9ABC (OVHD BIN). GROUNDED - YES. FOUND D11344 CONNECTOR DISCONNECTED & CAPPED (LOCATED BEHIND CEILING LIGHT @ ROW 9ABC OVERHEAD BIN. RECONNECTED CONNECTOR, LIGHT OPS CK NML REF AMM 33-51-00.
